Illinois, 2015Flash Flooding in Illinois, June 25 to 26, 2015
June 25 to 26, 2015 · NWS ILX · 3 events in 3 counties and zones
Clusters of thunderstorms developed along a nearly stationary frontal boundary extending along the I-70 corridor during the late evening of June 25th. Many of the storms produced high rainfall rates, depositing between 2 and 5 inches of rain in a short amount of time.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Clusters of thunderstorms developed along a nearly stationary frontal boundary extending along the I-70 corridor during the late evening of June 25th. Many of the storms produced high rainfall rates, depositing between 2 and 5 inches of rain in a short amount of time. This heavy rain, falling on already saturated soils, led to flash flooding across portions of Effingham, Jasper, and Crawford counties. Numerous roads had water flowing across them and water was up to the headlights of cars in the town of Altamont in Effingham County. The flash flooding subsided very early in the morning on June 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 25, 7:30 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 25, 7:30 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT THU JUN 25 2015
.UPDATE...
ISSUED AT 830 PM CDT THU JUN 25 2015
A SET OF THUNDERSTORM COMPLEXES HAS MERGED OVER SOUTHWEST ILLINOIS
THIS EVENING ALONG A FRONTAL BOUNDARY WITH SUBSTANTIAL INSTABILITY
POOLED TO THE SOUTH OF THE BOUNDARY CHARACTERIZED BY UP TO 4000
J/KG ML CAPE ACCORDING TO SPC MESOANALYSIS PLOTS. THE RESULTING
COMPLEX SHOULD CONTINUE TO MOVE SOUTHEAST THROUGH THE EVENING. A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR POTENTIAL SEVERE
WIND GUSTS AND HAIL FROM ROUGHLY CHRISTIAN COUNTY TO CRAWFORD
COUNTY SOUTHWARD. MEANWHILE...ANOTHER BOUNDARY NORTH OF THE I-74
CORRIDOR HAS PRODUCED SCATTERED SHOWERS. HAVE MADE UPDATES TO
FORECASTS THIS EVENING FOR THESE FEATURES...AND FURTHER UPDATES
MAY BE NEEDED LATER IN THE EVENING.
&&
.SHORT TERM...(TONIGHT)
ISSUED AT 245 PM CDT THU JUN 25 2015
19Z/2PM SURFACE ANALYSIS SHOWS A NEARLY STATIONARY WARM FRONT
EXTENDING ACROSS IL FROM RUSHVILLE EAST TO DECATUR AND SOUTHEAST TO
LAWRENCEVILLE. WEAK LOW PRESSURE MOVING ALONG THE FRONT WAS
DEPARTING INTO S INDIANA/KENTUCKY TAKING A WAVE OF SHOWERS WITH IT.
THE NEXT PERIOD OF STORMS IS PROJECTED FOR THIS EVENING IN THE
VICINITY OF THE FRONT. THE STORM CHANCES SHOULD BE MAINLY THROUGH
MID-EVENING, THEN DISSIPATE, DUE TO THE LACK OF A SIGNIFICANT
SHORTWAVE ALOFT AND 100 J/KG CIN SOUTH OF THE FRONT. SEVERE
POTENTIAL IS LOW, BUT A FEW UPDRAFTS COULD PRODUCE STRONG WINDS AND
SMALL HAIL.
WATER VAPOR IMAGERY SHOWS THE NEXT STRONG SHORTWAVE WILL ARRIVE IN
WESTERN IL LATE TONIGHT, HELPING TO INCREASE STORM CHANCES AROUND
SUNRISE ACROSS OUR SOUTHWEST ROW OF COUNTIES...SW OF SPRINGFIELD TO
SHELBYVILLE. THE INITIAL LINE OF STORMS THAT ARRIVES SHOULD BE BELOW
SEVERE LEVELS OF WIND AND HAIL, BUT VERY HEAVY RAINFALL WILL BE
POSSIBLE. LOCALIZED FLOODING MAY OCCUR IN LOW LYING AREAS.
TEMPS TONIGHT SHOULD REMAIN ON THE WARM SIDE DUE TO THE PERSISTENT
CLOUD COVER AND THE PROXIMITY OF THE WARM FRONT. OVERNIGHT LOWS WILL
BE ONLY A COUPLE DEGREES BELOW THE CURRENT MID AFTERNOON DEWPOINTS,
WITH LOW TEMPS IN THE MID TO UPPER 60S NORTH OF I-74 AND AROUND 70F
SOUTH OF I-70.
.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 245 PM CDT THU JUN 25 2015
SHORTWAVE ENERGY OVER THE WESTERN DAKOTAS THIS AFTERNOON IS FORECAST
TO TRACK SOUTHEAST INTO THE OHIO RIVER VALLEY DURING THE DAY FRIDAY.
THIS UPPER WAVE WILL INDUCE A SURFACE LOW ALONG THE FRONTAL BOUNDARY
THAT IS TRACKING INTO OUR SOUTHERN CWA LATE THIS AFTERNOON AND BRING
ABOUT WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WITH
THE HEAVIER RAINFALL WITH THIS SYSTEM CONFINED TO AREAS ALONG THE I-
70 CORRIDOR...WITH PROGRESSIVELY LOWER RAINFALL TOTALS AS YOU HEAD
NORTH. WITH THE EXTENSIVE CLOUD COVER AND RAINFALL TOMORROW...TEMPS
WILL BE QUITE A BIT COOLER...ESPECIALLY ACROSS THE CENTRAL AND
NORTHERN COUNTIES WHERE AFTERNOON TEMPERATURES WILL RISE ONLY INTO
THE MID OR UPPER 70S...WITH OUR WARMER READINGS SOUTH OF I-70.
THE UPPER WAVE WILL SHIFT TO OUR EAST LATER FRIDAY NIGHT TAKING THE
BULK OF THE RAINFALL WITH IT BRINGING A BRIEF LULL IN THE RAIN
CHANCES STARTING ON SATURDAY WHICH SHOULD CONTINUE INTO EARLY SUNDAY
BEFORE SHORTWAVE ENERGY DIVES SOUTH INTO THE MIDWEST BRINGING AN
INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS TO AT LEAST THE
WESTERN PART OF OUR AREA SUNDAY AFTERNOON...WITH MOST AREAS ONCE
AGAIN SEEING DECENT RAIN CHANCES SUNDAY NIGHT INTO MONDAY AS THE
UPPER WAVE SETTLES OVER THE LOWER GREAT LAKES. THE LATEST ECMWF
CONTINUES TO FOCUS THE BETTER THREAT FOR RAIN TO OUR WEST SUNDAY
WITH LIMITED INSTABILITY ACROSS OUR AREA...WHILE THE GFS IS A BIT
MORE BULLISH WITH THE MIXED LAYER CAPES BY AFTERNOON AROUND 1500
J/KG. WILL SIDE A BIT MORE WITH THE SLOWER ECMWF AND KEEP ANY
"MENTIONABLE" POPS IN THE WEST...BUT EVEN THAT MODEL HAS TRENDED A
BIT QUICKER THAN ITS PREVIOUS FORECAST SOLUTIONS.
AS WE HEAD INTO THE NEW WORK WEEK...A DEEP TROF WILL BE ANCHORED
OVER THE GREAT LAKES BRING OUR AREA BELOW NORMAL TEMPERATURES AND
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. TIMING OF INDIVIDUAL
WAVES DIVING SE INTO THE LONGWAVE TROF WILL BE DIFFICULT AT BEST
THIS FAR OUT...WHICH UNFORTUNATELY MEANS RAIN CHANCES FOR MUCH OF
NEXT WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 658 PM CDT THU JUN 25 2015
A WARM FRONT EXTENDING ACROSS SOUTHERN IL WILL PRODUCE STRONG
THUNDERSTORMS UNTIL AROUND 06Z...LIKELY REMAINING SOUTH OF A
KSPI-KDEC LINE...WHILE ANOTHER BOUNDARY TO THE NORTH PRODUCES
WEAKER SHOWERS AND THUNDERSTORMS THIS EVENING WHICH COULD AFFECT
KPIA-KBMI-KCMI UNTIL AROUND 03Z. AFTERWARD...MODEL GUIDANCE AND
TIME-HEIGHT SECTIONS INDICATE LOWERING CEILINGS INTO MVFR
CATEGORY OVERNIGHT...BUT LARGELY PRECIPITATION FREE AND WITH NO
VISIBILITY ISSUES. ANOTHER SYSTEM WILL APPROACH FROM THE WEST
EARLY SATURDAY MORNING...PRODUCING A RETURN OF SHRA/TSRA AND
CONTINUED MVFR CIGS. STRONGER THUNDERSTORMS COULD PRODUCE BRIEF
IFR CIGS/VSBYS ALONG WITH GUSTY AND VARIABLE WINDS...BOTH THIS
EVENING AND FRIDAY.
WINDS SOMEWHAT VARIABLE THIS EVENING ACROSS CENTRAL IL DUE TO
SURFACE BOUNDARIES ACROSS THE AREA...TURNING PRIMARILY N-NE 6-12
KTS OVERNIGHT THROUGH FRIDAY.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...ONTON
SHORT TERM...SHIMON
LONG TERM...SMITH
AVIATION...ONTON
Hazardous weather outlook, Jun 25, 2:27 PM CST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT THU JUN 25 2015
ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
327 PM CDT THU JUN 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER
IS EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON
THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.
FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
327 PM CDT THU JUN 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE
STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY
INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.
FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
327 PM CDT THU JUN 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF
THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY
THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.
FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER
THROUGH THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
SHIMON
In the hours before
Special weather statement, Jun 25, 6:24 PM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
724 PM CDT THU JUN 25 2015
ILZ050>052-260115-
SANGAMON-CHRISTIAN-MORGAN-
724 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANGAMON AND WEST
CENTRAL CHRISTIAN COUNTIES UNTIL 815 PM CDT...
AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF WAVERLY...OR 22 MILES SOUTHWEST OF SPRINGFIELD...
MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHATHAM...AUBURN...ROCHESTER...PAWNEE...KINCAID...DIVERNON...
BULPITT...JEROME...SOUTHERN VIEW...LELAND GROVE...THAYER...
TOVEY...SANGCHRIS LAKE STATE PARK...LOWDER AND GLENARM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 95.
INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3982 8966 3960 8937 3952 8954 3952 8998
TIME...MOT...LOC 0023Z 222DEG 29KT 3950 8986
SMITH
Special weather statement, Jun 25, 7:59 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT THU JUN 25 2015
ILZ052-061-260245-
CHRISTIAN-SHELBY-
859 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHRISTIAN AND
NORTHWESTERN SHELBY COUNTIES UNTIL 945 PM CDT...
AT 859 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ASSUMPTION...OR 10 MILES EAST OF TAYLORVILLE...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...SHELBYVILLE...PANA...MOWEAQUA...ASSUMPTION...TOWER
HILL...WESTERVELT...ROSAMOND AND OWANECO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3936 8922 3960 8924 3964 8882 3934 8882
TIME...MOT...LOC 0159Z 270DEG 25KT 3949 8908
ONTON
Special weather statement, Jun 25, 8:27 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT THU JUN 25 2015
ILZ071-072-260300-
RICHLAND-CLAY-
927 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHLAND AND CLAY
COUNTIES UNTIL 1000 PM CDT...
AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLORA...MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORA...LOUISVILLE...CLAY CITY...NOBLE...XENIA...INGRAHAM AND SAILOR
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN ILLINOIS.
LAT...LON 3862 8868 3882 8868 3884 8819 3861 8818
TIME...MOT...LOC 0227Z 268DEG 21KT 3867 8846
ONTON
Special weather statement, Jun 25, 8:50 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT THU JUN 25 2015
ILZ071>073-260315-
RICHLAND-CLAY-LAWRENCE-
950 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR RICHLAND AND LAWRENCE COUNTIES
UNTIL 1015 PM CDT...
AT 950 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTH OF OLNEY...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY...LAWRENCEVILLE...SUMNER...BRIDGEPORT...ST. FRANCISVILLE...
NOBLE...OLNEY NOBLE AIRPORT...LAWRENCEVILLE AIRPORT...PARKERSBURG...
CLAREMONT...CALHOUN...BILLETT...MOUNT CARMEL AIRPORT AND RED HILLS
STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN ILLINOIS.
LAT...LON 3860 8816 3860 8829 3873 8830 3879 8750
3877 8751 3876 8750 3874 8750 3869 8752
3866 8760 3861 8762 3859 8761 3859 8764
3857 8765 3857 8814
TIME...MOT...LOC 0250Z 268DEG 48KT 3865 8809
ONTONFlash Flood, Jasper
- When
- June 25, 9:45 PM CST to June 26, 3:30 AM CST
- Where
- Jasper County, 2.93 mi SW of Wheeler to 3.38 mi E of St Marie
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.023, -88.362
For the third time in one week, heavy rain produced flash flooding in Jasper County. Rainfall amounts of 2.00 to 4.00 in less than three hours quickly flooded most rural roads in the northern and eastern part of the county, especially from Rose Hill to Willow Hill. Water made parts of Illinois Routes 33, 49 and 130 impassable from just south of Hidalgo to northeast of Newton.
Flash Flood, Crawford
- When
- June 25, 9:45 PM CST to June 26, 3:30 AM CST
- Where
- Crawford County, 1.48 mi WNW of Pierceburg to 2.2 mi SSE of Oil Center
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.938, -87.945
Persistent thunderstorms produced 3.00 to 5.00 of rain on extremely saturated ground in northwest Crawford County during the late evening hours of June 25th. Parts of Illinois Route 33 from Oblong to Stoy were impassable, and rural roads in the west central part of the Crawford County were flooded.
Flash Flood, Effingham
- When
- June 25, 10:00 PM CST to June 26, 3:30 AM CST
- Where
- Effingham County, 3.55 mi SW of Moccasin to 3.28 mi SW of Altamont
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.115, -88.799
Persistent thunderstorms produced 2.00 to 4.00 of rain on extremely saturated ground in a large part of Effingham County. In the town of Altamont, the water was as high as automobile headlights. Many streets in the city of Effingham were flooded, and numerous rural roads in the northern half of the county were impassable.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Missouri, June 25 to 26, 20151 death · $20,000 · 52 kt wind · 12 events
- Flooding in Iowa, June 25 to 29, 2015$6.0 million · 18 events
- Hail and Lightning Strike in Colorado, June 25 to 28, 201513 injured · 1.5 in hail · 5 events
- Flash Flooding and Hail in Kentucky, June 25 to 29, 2015$120,000 · 1 in hail · 54 events
- Flash Flood and Hail in North Dakota, June 25, 2015$500,000 · 1 in hail · 12 events
- Tornado and Hail in Kansas, June 25 to 28, 2015$75,000 · EF0 · 23 events
- Flash Flooding in Missouri, June 25, 2015$200,000 · 2 events
- Flash Flooding and Hail in Indiana, June 25 to 26, 2015$85,000 · 1.75 in hail · 13 events
- Flooding and Hail in Virginia, June 25, 2015$26,000 · 3 in hail · 25 events
- Hail and Damaging Winds in Nebraska, June 25, 2015$25,000 · 1.75 in hail · 20 events
- Damaging Winds in Illinois, June 25, 2015$50,000 · 70 kt wind · 3 events
- Hail and Damaging Winds in Virginia, June 25, 2015$28,000 · 1.75 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591927, 591929, 591926.